MathSciNet Relay Station
MathSciNet bibliographic data
MR243590 60.30
Nagaev, A. V. Local limit theorems with regard to large deviations when Cramér's condition is not satisfied. (Russian) Litovsk. Mat. Sb. 8 1968 553–579.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement